# SDR DALA2016051303905

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 68,232 hours, 50,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 16-25, EMERGENCY CEILING LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY AND  BATTERIES FOR APPLICABLE LIGHTS REF AMM 33-53-00. OPS NORMAL.
